# SDR CA121116006

- Difficulty date: November 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Condition: Failed
- Location: Torque Indicate
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING INITIAL CLIMB AFTER T/O, THE CREW FELT A YAW FOLLOWED BY LT ENGINE UPTRIM INDICATION AND RT ENGINE AUTOFEATHER.  EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL LANDING WAS PERFORMED.  POST FLIGHT TROUBLESHOOTING LED TO THE REPLACEMENT OF THE TORQUE PROBE AND AUTO FEATHER UNIT.
